Edge colored complete graphs and a generalization of self-complementarity

Kumi Kobata, Yasuo Ohno

Research output: Contribution to journalArticle

Abstract

Generalizations of self-complementarity for edge colored complete bipartite graphs and digraphs are introduced, and alternative enumerations of such graphs are given.

Original languageEnglish
Pages (from-to)3-12
Number of pages10
JournalUtilitas Mathematica
Volume101
Publication statusPublished - 2016 Jan 1

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Edge colored complete graphs and a generalization of self-complementarity'. Together they form a unique fingerprint.

  • Cite this